# SDR PIDA20050079

- Difficulty date: July 8, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,610 hours, 32,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1016 FLOORBEAM HAS CORROSION FROM LBL 3 TO LBL 10.  REPAIRED FLOORBEAM UPPER CHORD FROM LBL 3 TO LBL 10 PER EA 53-172.
